×

On the isomorphism problem for Bernoulli schemes. (English) Zbl 0121.13601


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] P. R. Halmos, Entropy in ergodic theory, mimeographed notes, University of Chicago, Chicago, Ill., 1959. · Zbl 0117.10502
[2] L. D. Mešalkin, A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR 128 (1959), 41 – 44 (Russian). · Zbl 0099.12301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.